Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 1; Page(s) 53 To 62.
 
Paper: 

BINARY MULTIQUASIGROUPS WITH MEDIAL-LIKE EQUATIONS

 
 
Author(s):  EHSANI AMIR*, MOVSISYAN YURI
 
* DEPARTMENT OF MATHEMATICS, MAHSHAHR BRANCH, ISLAMIC AZAD UNIVERSITY, MAHSHAHR, IRAN
 
Abstract: 

In this paper paramedial, co-medial and co-paramedial binary multiquasigroups are considered and a characterization of the corresponding component operations of these multiquasigroups is given.

 
Keyword(s): MEDIAL, PARAMEDIAL, CO-MEDIAL, CO-PARAMEDIAL, MULTIQUASIGROUP, MODE
 
References: 
 
  pdf-File tarjomyar Yearly Visit 77
 
Latest on Blog
Enter SID Blog